Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Vaginal itching. Bleeding while using vaginal suppository, no periods yet. Should I stop it?

Hi, I just had vaginal itching for almost 3 weeks now, my doctor first prescribed fluconazole and calmoseptine ointment and stated that I should not wear tight jeans.I did my part on the prescription but not the tight jeans.I did came back after 2 weeks and was prescribed a vaginal suppository.It s my 2nd day of using the suppository but I am having vaginal bleeding but not having my menstruation yet.Should I stop using the suppository?
Asked On : Sun, 11 Nov 2012
Answers:  0 Views:  94 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor